You're technically in a short-term 'addictive' phase to scopolamine, which is a belladonna alkaloid drug in use for thousands of years. I've taken it for sailing trips, and occasionally for sleep, but it's not a very 'clean' drug, and the doctor is right-- stop taking it. The nausea can be relieved by things of varying strength, so the first thing to do is keep a small amount of food on your stomach and avoid dehydration by large consumption of water (scopolamine dries you out, also causing nausea). Go to your health foods store and get Ginger root extract in liquid bottle with honey, mix a few tablespoons with water, Sprite, etc., and it will work within 20 minutes. If something stronger is needed, get a prescription for generic Tigan from your doctor. If this is still not strong enough, you should graduate to Compazine, but take only the minimum effective amount, since it will cause sleepiness and a total brain-cloud for a day or so in higher doses.
Thank you Captain. I'm keeping your letter on file. Here is a link to research linking increased risk of altzheimers and cholinergic drugs, which include scopalamine and dramamine. http://www.alzheimersreadingroom.com/2016/04/alzheimers-treatment-commonly-used-drugs-linked-to-dementia.html#more
I like your ginger, etc. suggestions.
I have been on this patch for 3 1/2 years due to dr oversight. long-term used has caused medical problems (tachycardia, gastroparesis, blurred vision, SOB,pupil dialation, really bad memory,etc. Two attempts to withdraw landed me in a er. I am now going into the hospital to withdraw as a medical admit. I contacted a professor who did long-term scop use and he said no one has ever been on it as along as me. he anticipates a very long road. once done with the outpatient aspect (meclazine valium and zofran and weekly fluids) I will continue to have episodes monthly for awhile. this drug enters the brain barrier. can't believe I am in this mess